Some Further Results on Oscillations for Neutral Delay Differential Equations with Variable Coefficients
Fatima N. Ahmed,
Rokiah Rozita Ahmad,
Ummul Khair Salma Din and
Mohd Salmi Md Noorani
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We study the oscillatory behaviour of all solutions of first-order neutral equations with variable coefficients. The obtained results extend and improve some of the well-known results in the literature. Some examples are given to show the evidence of our new results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/579023.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/579023.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:579023
DOI: 10.1155/2014/579023
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().